# SDR AALA202203076552

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737*
- Aircraft serial: 31253
- Aircraft time: 15,229 hours, 6,393 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D (AFT LEFT ) LAVATORY DOOR WILL NOT LOCK. ACCOMPLISHED OPERATIONS CHECK OF LAVATORY DOOR ADJUSTED PER AMM 25-40-00.
